MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1541 to 1560 of 1664

1541
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1542
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

1543
ACCURACY AND CONVERGENCE PROPERTIES OF THE FINITE DIFFERENCE MULTIGRID SOLUTION OF AN OPTIMAL CONTROL OPTIMALITY SYSTEM

BORZI, ALFIO; KUNISCH, KARL; KWAK, DO Y., SIAM J. on Control and Optimization, Vol.41, No.5, pp.1477-1497, 2003

1544
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, Bong Dae; Kim, Bara; Hwang, Gang Uk; Kim, Jae-Kyoon, Operations Research Letters, 2004

1545
The Waiting Time Analysis of A Discrete Time Queue with Arrivals as A Discrete Autoregressive Process of Order 1

HWANG, GANG UK; CHOI, BONG DAE; KIM, JAE-KYOON, Journal of Applied Probability, 2002

1546
Sampling theory in abstract reproducing kernel Hilbert space

Hong Y.M.; Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.1, pp.109 - 121, 2007-01

1547
Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

1548
Large deviations in multifactor portfolio credit risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, MATHEMATICAL FINANCE, v.17, no.3, pp.345 - 379, 2007-07

1549
EXPLOITING REGENERATIVE STRUCTURE TO ESTIMATE FINITE TIME AVERAGES VIA SIMULATION: SUPPLEMENTARY MATERIAL

Kang, Wanmo; Shahabuddin, Perwez; Whitt, Ward, 2011-07-21

1550
Decay rate approximation of queue in packet switched networks

Hwang, Gang Ukresearcher; Kim, YC; Choi, BD, ELECTRONICS LETTERS, v.37, no.13, pp.864 - 865, 2001-06

1551
PRIME SAMPLE SCHEME FOR ALMOST SURE CONVERGENCE OF A GALERKIN APPROXIMATION

Kwak, Do Youngresearcher; SON, S, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.22, no.1, pp.45 - 48, 1991

1552
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

1553
Analysis of short term fairness and its impact on packet level performance

Hwang, Gang Ukresearcher; Ishizaki, F, PERFORMANCE EVALUATION, v.67, no.12, pp.1340 - 1352, 2010-12

1554
Irregular Sampling on Shift Invariant Spaces

Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E93A, no.6, pp.1163 - 1170, 2010-06

1555
Queueing delay analysis for the joint scheduling exploiting multiuser diversity over a fading channel

Ishizaki, F; Hwang, Gang Ukresearcher, WIRELESS PERSONAL COMMUNICATIONS, v.46, no.4, pp.397 - 411, 2008-09

1556
Performance Analysis of the ertPS Algorithm and Enhanced ertPS Algorithm for VoIP Services in IEEE 802.16e Systems

Bong Joo KIM; Hwang, Gang Ukresearcher, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E92B, no.6, pp.2000 - 2007, 2009-06

1557
FEEDBACK LIMITED OPPORTUNISTIC SCHEDULING AND ADMISSION CONTROL FOR ERGODIC RATE GUARANTEES OVER NAKAGAMI-m FADING CHANNELS

Kim, Y; Hwang, Gang Ukresearcher; Park, HS; Hwang, GU, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.553 - 567, 2009-08

1558
Queuing delay analysis for packet schedulers with/without multiuser diversity over a fading channel

Ishizaki, Fumio; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.56, no.5, pp.3220 - 3227, 2007-09

1559
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

1560
NONCONFORMING MULTIGRID METHOD FOR NONSYMMETRIC AND INDEFINITE PROBLEMS

YON, YJ; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.30, no.11, pp.1 - 7, 1995-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0